# SDR IPXA2019042294242

- Difficulty date: April 1, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR/H WING #3 SLAT T/E WEDGE IS CHAFED BETWEEN STA. XOS=484.511 TO XOS=489.876.REPAIRED DAMAGED R/H WING #3 SLAT T/E WEDGE BETWEEN STA. XOS=484.511 TO XOS=489.876 IAW VT-SAA EA 011-5754-01-A7705 REV. I/R AND UPS EO MD11-5750-72283-A. (MAJOR)
